... of a Vicodin. I have been on Percocet and vicodin for the past two years. The Percocet I got from my pain management doctor that I went to for two herniated discs in my neck. The first few times I went to him he gave me a pain block and just follow up appointments but never any pain medication. On my 4th or 5th visit he started giving me Percocet 5/325. I strarted taking this and felt great, or so I thought. I also had follow up appointments with my orthopedic doctor and he was giving me refills of Vicodin 7.5. I took 4 pills a day and would break them in half and just take half a pill throughout the day every two hours or do. I went to my pain management doctor yesterday and he came in and said he needed to give me a lashing ! I was mortified, especially because I knew this PA. He said that they would not be able to fill any more prescriptions until and audit was done! That was enough to make me wake up ! I have never been in a situation like this and have never had a single addiction , well I take that back, I do smoke. I do not drink and have never taken any other kinds of pills or drugs. I refuse to let this hinder my life and am determined to get this behind me and feel normal again. I always thought the pills made me a better person and I could get so much done while taking them. I am a single parent and have a 9 year old daughter and we live with my parents because of a bad divorce 3 years ago. I know I can beat this ! I am feeling quite nervous and shaky. I woke up at 4 am this morning and couldn't get comfortable. I have read many post on this site and have realized how many people this really effects. It has helped me to read these and if I start feeling weak, I will read a few more . Does anyone have any words of wisdom or ways to ease this stomach churning feeling ?
I am on my first day without pain meds. The last one I took was yesterday around 2:30, I took half?
- 23 Nov 2011 by mag095
- 3 Mar 2013
- percocet, vicodin, pain, herniated disc, doctor
Added 23 Nov 2011:
I am concerned that I am in trouble with my doctor or something . He really scared me about getting the Vicodin from my other doctor. Honestly, I am not aware that I ever signed anything and he asked me the first time I saw him what else I was taking and I told him Vicodin and he said thats only good for a minor tooth ache and gave me the Percocet. I have never done anything illegal or been arrested or anything. I think a big part of my anxiety is the worrying over that.
You haven't mentioned how much or long you have been tapering or are you just quitting? This is a hard way to go without a taper plan in mind. You are not going to feel to good for at least a week. Stay close to the bathroom too. I don't know whether you are addicted or not, it is hard to tell, but even just being on any pain drug over a long period of time, when you just stop will give you what are called withdrawals. It's you body & brain reacting to not getting what its used to. There are people better qualified on here to talk to you about this & hopefully one of them with jump on anytime. I wish you the best...
I have to say you are brave,perhaps you better think about taking this one step at a time and one drug at a time.listen to what Mary said please and tell us how many pills and for how long so someone with more experience than I can give you a tapering plan.cold turkey(excuse the pun) did not work for me only made me ILL so I am tapering.Please post that info so we can help you.hang in there till then,c.
You are use to taking an opiate whether oxycodone (percocet) or hydrocodone (vicodin) at least 4 7.5mg pills a day. If you stop cold turkey you will experience withdrawal symptoms including pain, restlessness and insomnia. I really recommend you taper by reducing by one pill daily every week. It will take you several weeks to stop, but at least you won't be miserable while doing it. If you decide to continue on the cold turkey, google the Thomas recipe for opiate withdrawal. It is a list of mostly over the counter remedies to help through the worst of the withdrawals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 1 answer
Posted 29 Nov 2010 • 4 answers
Posted 26 Dec 2010 • 9 answers
Posted 22 Feb 2011 • 3 answers
Posted 29 Jan 2012 • 2 answers